Quantifier-eliminable locally finite graphs

Mathematical Logic Quarterly 57 (2):180-185 (2011)
  Copy   BIBTEX

Abstract

We identify the locally finite graphs that are quantifier-eliminable and their first order theories in the signature of distance predicates. © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,623

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On definability of types of finite Cantor-Bendixson rank.Predrag Tanovic - 2011 - Mathematical Logic Quarterly 57 (3):256-260.
Notes on Craig interpolation for LJ with strong negation.Norihiro Kamide - 2011 - Mathematical Logic Quarterly 57 (4):395-399.
Metric complements of overt closed sets.Thierry Coquand, Erik Palmgren & Bas Spitters - 2011 - Mathematical Logic Quarterly 57 (4):373-378.
Strict Mittag‐Leffler modules.P. A. Guil Asensio, M. C. Izurdiaga, Ph Rothmaler & B. Torrecillas - 2011 - Mathematical Logic Quarterly 57 (6):566-570.
Spatiality and classical logic.Milena Stefanova & Silvio Valentini - 2011 - Mathematical Logic Quarterly 57 (4):432-440.
Weak saturation of ideals on Pκ(λ).Pierre Matet - 2011 - Mathematical Logic Quarterly 57 (2):149-165.
Nisan-Wigderson generators in proof systems with forms of interpolation.Ján Pich - 2011 - Mathematical Logic Quarterly 57 (4):379-383.
On quasi-varieties of multiple valued logic models.Răzvan Diaconescu - 2011 - Mathematical Logic Quarterly 57 (2):194-203.

Analytics

Added to PP
2013-12-01

Downloads
22 (#715,441)

6 months
5 (#883,144)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Book Reviews. [REVIEW]Wilfrid Hodges - 1997 - Studia Logica 64 (1):133-149.

Add more references